Hi I would like to receive your opinion please. I
I take 175 mcg thyroxine
2000mg prolonged release metformin
2 mg elesste solo (HRT)
B12 injection every 3 months
losartan 50 mg
Creon - every meal
I have just had a blood test done and would like advise - I am just adding the results that are abnormal:
Thyroid, b12, folate, iron liver, kidneys and blood pressure are all controlled. non smoker and non drinker
Phosphate 1.57 (mmol/L 0.87-1.45)
IgG 6.97 (g/L 7.00 - 16.00)
IgG subclass (IgG immunoglobin and IgG subclass 2 both normal)
IgG subclass 1 2.90 g/L (3.80-7.70)
Monocytes 1.0 x10^9/L 0.2-0.8
Eosinophils 0.6 x10^9/L 0.004-0.4 (No parasites)
Looking at these results to I need further tests to rule out immune problems?
I had terrible diarrhoea before I started on the diabetic tablet Jardiance 4 months ago. Why has Jardiance helped the diarrhoea? I couldn't get hold of jardiance for 3 days and went without and I instantly had bad diarrhoea again, but cleared once started taking again.
Could the stool test that I carried out a few years ago for EPI (Came back with severe Exocrine Pancreatic Insufficiency) be a false positive and could it be something to do with my immune system?
Metformin and your can cause diarrhea.
I have gone through your query and understood your concern.
I have reviewed your test results.
You have hiperphosphatemia and you do not have a kidney disfunction.
So, in my opinion this high level of phosphates is probably caused by large amounts of phosphate taken by mouth(from the diet)
Foods that are high in phosphate, such as milk, egg yolks, chocolate, and soft drinks, should be avoided.
YOur Monocytes and eosinophils are within the reference range and IgG immunoglobin subclass 1 and 2 can be considerated normal.
So,i don,t think you need further test to check for autoimune diseases.
Aboiut diarrhea,i can say that this symptom can be caused by metformin and also by exocrine pancreatic insufficiency.
Maybe it is necessary to modify the treatement of Diabetes and the dosis of Creon.
Empagliflozin belongs to the class of medications called oral antihyperglycemic agents. It works in the kidneys to increase the amount of glucose removed from the body by the kidneys and it is not a drug for diarrhea.
Anyway,i suggest to continue this treatement because it it helpful to ease your symptom.
Hope i have answered to all your questions.Take care
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Suggest treatment for extreme fatigue and cough
- How to transform from a male to a female?
- What causes nausea, headache and low basal body temperature?
- Suggest treatment for symptoms of peripheral neuropathy
- Suggest treatment for severe hair loss while treating hypothyroidism
- Does intake of Omeprazole have an effect on Insulin secretion?
- Suggest treatment for water retention and edema
- Does Metformin interact with Glipizide?
- Is honey a good substitute for sugar while having diabetes?
- Is TPO antibody level of 1,189 a cause for concern?